Sh:469

Bib entry
@article{Sh:469,
 author = {Jin, Renling and Shelah, Saharon},
 title = {{Planting Kurepa trees and killing Jech-Kunen trees in a model by using one inaccessible cardinal}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {141},
 number = {3},
 year = {1992},
 pages = {287--296},
 issn = {0016-2736},
 doi = {10.4064/fm-141-3-287-296},
 mrclass = {03E35 (03E50 03E55)},
 mrnumber = {1199241},
 mrreviewer = {James Baumgartner},
 doi = {10.4064/fm-141-3-287-296},
 note = {\href{https://arxiv.org/abs/math/9211214}{arXiv: math/9211214}},
 arxiv_number = {math/9211214}
}